Alert archive / New York / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 23, NWS Albany, NY

May 31, 2007Columbia County, New York; Berkshire County, Massachusetts

NWS Albany, NY issued this severe thunderstorm warning at May 31, 2007, 4:27 PM EDT for Columbia County, New York; Berkshire County, Massachusetts. It was in force for 63 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2007, 4:27 PM EDT (20:27 UTC)
Expired
May 31, 2007, 5:30 PM EDT
In force
63 min
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

Counties Berkshire County, MA, Columbia County, NY

The radar

The Albany radar (KENX), 68 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 4:35 PM EDTTSTM WND DMGNorth Chatham, NYTREES AND WIRES DOWN ON ROUTE 32
May 31, 4:42 PM EDTHAIL 0.25Kinderhook, NYHALF INCH HAIL
May 31, 5:02 PM EDTTSTM WND DMGStockbridge, MANUMEROUS TREES DOWN. ONE ON A CAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.5 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 62 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
62 J/kg
Mixed-layer CIN
-171 J/kg
Mixed-layer LCL
1027 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 312027
SVRALY
MAC003-NYC021-312130-
/O.NEW.KALY.SV.W.0023.070531T2027Z-070531T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
427 PM EDT THU MAY 31 2007

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN COLUMBIA COUNTY IN EAST CENTRAL NEW YORK...
  THIS INCLUDES THE CITY OF CHATHAM...
  NORTHERN BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
  THIS INCLUDES THE CITIES OF...PITTSFIELD...NORTH ADAMS...

* UNTIL 530 PM EDT

* AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM WILLIAMSTOWN TO HANCOCK TO
  VALATIE...OR ALONG A LINE EXTENDING FROM 9 MILES WEST OF NORTH
  ADAMS TO 10 MILES NORTHEAST OF NASSAU TO 6 MILES SOUTHWEST OF
  NASSAU...AND MOVING EAST AT 15 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WILLIAMSTOWN AND WESTON FIELD BY 435 PM EDT...
  CHATHAM BY 445 PM EDT...
  NEW ASHFORD AND HANCOCK BY 450 PM EDT...
  NOEL FIELD AND NORTH ADAMS BY 455 PM EDT...
  AUSTERLITZ...ADAMS AND SOLDIERS MEMORIAL FIELD BY 505 PM EDT...

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL TO THE 
SIZE OF GOLF BALLS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND 
STAY AWAY FROM WINDOWS

LAT...LON 4251 7297 4228 7331 4239 7379 4245 7377
      4246 7375 4250 7335 4275 7325 4274 7303
      4270 7300 4270 7295 4267 7298 4266 7295

$$

WASULA/MAGLARAS
1 follow-up statement
000 
WWUS51 KALY 312108
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
506 PM EDT THU MAY 31 2007

MAC003-NYC021-312130-
/O.CON.KALY.SV.W.0023.000000T0000Z-070531T2130Z/
COLUMBIA NY-BERKSHIRE MA-
506 PM EDT THU MAY 31 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR BERKSHIRE AND NORTHERN COLUMBIA COUNTIES...

AT 501 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM WHITCOMB SUMMIT TO CHESHIRE
TO EAST CHATHAM...OR ALONG A LINE EXTENDING FROM NORTH ADAMS TO 9
MILES NORTHEAST OF PITTSFIELD TO 7 MILES NORTHEAST OF CHATHAM...
MOVING EAST AT 15 MPH.

MULTIPLE TREES HAVE BEEN REPORTED DOWN IN THE STOCKBRIDGE AREA AS OF 
502 PM.

SEVERE THUNDERSTORMS WILL BE NEAR...
  QUEECHY...PONTOOSUC...PONTERRIL AND DRURY BY 510 PM EDT...         
  STOCKBRIDGE CENTER...RICHMOND FURNACE...BRIER AND SAVOY BY 515     
  PM EDT...
  CAREY CORNER AND WILLIAMSVILLE BY 525 PM EDT...

LAT...LON 4251 7297 4219 7328 4239 7379 4245 7377
      4246 7375 4250 7335 4262 7317 4274 7303
      4270 7300 4270 7295 4267 7298 4266 7295

$$

WASULA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 1:45 PM EDT, 2 hours 42 minutes earlier.

Area forecast discussion, May 31, 1:45 PM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
145 PM EDT THU MAY 31 2007

.SYNOPSIS...
A STALLED FRONT LAY ACROSS THE NORTHEASTERN ADIRONDACKS SOUTHEAST
TO THE BERKSHIRES...SEPARATING A COOL AIR MASS FROM A TROPICAL
AIR MASS WHICH COVERED MOST OF THE EASTERN STATES.

&&

.NEAR TERM /THROUGH TODAY/...
THE FRONT HAS SHOWN LITTLE MOVEMENT DURING THE MORNING AND WILL
SHOW LITTLE MOVEMENT DURING THE AFTERNOON. SHOWERS...WITH A FEW
THUNDERSTORMS...HAVE POPPED UP ALONG THE BOUNDARY OVER THE
ADIRONDACKS WITH SOME MORE POTENT CELLS IN THE WARM AIR MASS
OVER THE WESTERN SHORE OF LAKE ONTARIO AND JUST SOUTHEAST OF
LAKE ERIE. A FEW CELLS WERE JUST STARTING TO POP UP SOUTHWEST
OF THE FRONT AND MORE ARE LIKELY TO DO SO THIS AFTERNOON. HIGHS
WILL BE FROM THE UPPER 60S AND LOW 70S OVER THE ADIRONDACKS AND
MUCH OF SOUTHERN VERMONT WHERE CLOUDS WILL PREDOMINATE TO THE
MID AND UPPER 8OS FROM THE MOHAWK VALLEY SOUTH WHERE SKIES WILL
BE MOSTLY SUNNY. WINDS WILL BE LIGHT AND VARIABLE.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY/...

ANY CONVECTION THAT DEVELOPS TODAY SHOULD QUICKLY DECREASE IN BOTH
INTENSITY AND COVERAGE THIS EVENING WITH THE LOSS OF DAYTIME
HEATING AND THE FRONTAL BOUNDARY BECOME MORE DIFFUSE AS MOST OF
THE AREA REMAINS UNTIL SOME ANTICYCLONIC MID LEVEL FLOW. WITH THIS
DIFFUSE NATURE OF THE FRONT AND EXPECTED CONVECTION...COULD SET
THE STAGE FOR LOW STRATUS/FOG DEVELOPING OVERNIGHT. FRIDAY COULD
BE A RATHER INTERESTING FORECAST. CURRENT WATER VAPOR IMAGERY AND
UPPER AIR ANALYSIS REVEALS A DEEP CYCLONE ACROSS THE PLAINS WITH A
MID LEVEL IMPULSE ACROSS THE MID-MISSISSIPPI RIVER VALLEY. BOTH
THE GFS/NAM AND TO SOME EXTENT THE UKMET SO THIS IMPULSE MOVE
ACROSS THE CWA AROUND 18Z FRIDAY. MOS POPS ARE RATHER LOW AND WITH
A RELATIVE MOIST ENVIRONMENT...POSSIBLE MESOSCALE BOUNDARY(IES)
AND FAVORABLE TIMING OF THE DAY...WILL GO AHEAD WITH SCATTERED
POPS FOR THE AFTERNOON. MODIFIED FORECAST SOUNDINGS SO CAPES
CLIMBING TO BETWEEN 1000-2000 J/KG WITH LIGHT TO MODERATE SHEAR
VECTORS. SO THE POTENTIAL FOR ANOTHER ACTIVE AFTERNOON WITH
POSSIBLE SEVERE WIND GUSTS.

CONVECTION SHOULD DIMINISH FRIDAY EVENING BUT LINGERING
CONVERGENCE ACROSS THE MID-LOWER HUDSON VALLEY AND NOW A NEAR
ZONAL FLOW WITH POSSIBLE IMPULSES COULD KEEP SCATTERED CONVECTION
GOING. ONCE AGAIN...IF SOME BREAKS IN THE CLOUD COVER
OCCUR...COULD SEE ADDITIONAL LOW STRATUS/FOG DEVELOP OVERNIGHT.

TOUGH FORECAST FOR SATURDAY AS MODELS HAVE EXTENSIVE CONVECTIVE
ELEMENTS WHICH IMPACT THE SYNOPTIC FORECAST PATTERN. WITH A MORE
ZONAL FLOW EXPECTED AND SURFACE FRONTAL BOUNDARY NEARBY...PREFER
TO KEEP THE CHANCE POPS AT THIS TIME.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...

CONSIDERABLE UNCERTAINTY FOR THE FIRST WEEKEND IN JUNE FORECAST AS
THE COMBINATION OF STACKED LOW ACROSS THE PLAINS AND DEVELOPMENT
OF SUB-TROPICAL SYSTEM IN THE CARIBBEAN/GULF OF MEXICO. MODEL
SPREADS REMAIN RATHER LARGE WITH THE LATEST ECMWF/NOGAPS OFFERING
A GOOD COMPROMISE AT THIS TIME (GFS IS THE FURTHEST EAST WITH THE
CANADIAN GLOBAL INLAND). THIS WOULD BRING THE DEVELOPING
SUBTROPICAL WAVE JUST EAST OF THE ATLANTIC SEABOARD SUNDAY NIGHT
THROUGH MONDAY NIGHT. A GLIMPSE OF THE 00Z GFDL RUN IS CLOSER IN
AGREEMENT WITH WITH OPERATIONAL GFS...SO CONFIDENCE REMAINS RATHER
LOW. WILL CONTINUE TO MONITOR TRENDS AS THE INCREASED RISK OF
HEAVY RAINFALL WOULD INCREASE DEEPENING ON THE EVENTUAL TRACK.
ALTHOUGH...WITH ABUNDANT MOISTURE IN PLACE ACROSS EASTERN NEW YORK
AND NEW ENGLAND AND THE UPSTREAM VERTICALLY STACKED LOW BEGINS TO
OPEN SOMEWHAT AND TRACKS EASTWARD...COULD STILL SEE SOME HEAVY
RAINFALL AMOUNTS WITH PWATS EXPECTED TO CLIMB IN EXCESS OF 1.50
AND A PROLONGED SOUTHERLY FLOW.

&&

.AVIATION /THROUGH MONDAY/...
VFR CONDITIONS WILL PREDOMINATE OVER THE REGION INTO THE LATE
EVENING HOURS EXCEPT FOR SOME WIDELY SCATTERED MVFR CONDITIONS
IN SHOWERS AND THUNDERSTORMS. AS IT COOLS OFF LATER THIS EVENING
LOCALIZED FOG IS LIKELY TO DEVELOP...ESPECIALLY WHERE IT HAS
RAINED DURING THE AFTERNOON...WITH MVFR/IFR VISIBILITY WHICH
IS LIKELY TO PERSIST UNTIL SHORTLY AFTER SUNRISE. THERE IS LIKELY
TO BE SOME VISIBILITY REDUCTION FRIDAY DUE TO HAZE BUT MORE THAN
LIKELY THE VISIBILITY SHOULD BE VFR OVER MOST OF THE REGION BY
TWO TO THREE HOURS AFTER SUNRISE. WINDS WILL BE LIGHT AND
VARIABLE TODAY AND CALM TONIGHT...BECOMING LIGHT FROM THE
SOUTHWEST FRIDAY.  AS IS TYPICAL FOR TROPICAL AIR MASSES
THERE WILL BE A CHANCE OF MID TO LATE AFTERNOON THUNDERSTORMS
TOMORROW...SATURDAY...AND SUNDAY WITH MVFR TO IFR VISIBILITY
DURING THE LATE NIGHT/PREDAWN HOURS DUE TO HAZE AND FOG. THERE
WILL BE A GREATER LIKLIHOOD OF RAIN ON MONDAY AS A SYSTEM
MOVING UP THE COAST BRINGS IN ADDITIONAL MOISTURE.

&&

.HYDROLOGY...
RIVERS CONTINUE AT LOW FLOWS RESULTING FROM A PROLONGED PERIOD OF
FAIRLY DRY WEATHER AND SEASONABLE TO ABOVE NORMAL TEMPERATURES.
SCATTERED SHOWERS/TSTMS ARE EXPECTED THIS AFTERNOON/EVENING...WHICH
MAY PRODUCE AMOUNTS OF ONE TENTH TO ONE QUARTER OF AN INCH.
ADDITIONAL SCATTERED SHOWERS/TSTMS ARE POSSIBLE FRI AND SAT
AFTERNOON. WHILE HEAVY RAIN MAY FALL OVER A SMALL AREA AMOUNTS
OVER A RIVER BASIN WILL BE SMALL ENOUGH TO HAVE LITTLE EFFECT.
SOME NUISANCE URBAN/SMALL STREAM PONDING IS POSSIBLE WITHIN ANY
HEAVY PRECIPITATION CORES. SOMEWHAT MORE WIDESPREAD RAINFALL IS
POSSIBLE LATE SUN INTO MONDAY...WHICH COULD LEAD TO MORE SIGNIFICANT
RESPONSES ON AREA RIVERS/STREAMS.

&&

.FIRE WEATHER...
THE HUMIDITY WILL BE ON THE INCREASE THE NEXT FEW DAYS AS THE
REGION COMES UNDER THE INFLUENCE OF A TROPICAL AIR MASS. IN
GENERAL MIDDAY HUMIDITY WILL RANGE FROM 35 TO 50 PERCENT WITH
NEAR 100 PERCENT SHORTLY BEFORE SUNRISE. WINDS WILL BE LIGHT
AND VARIABLE TODAY...CALM TONIGHT...AND LIGHT FROM THE SOUTH
WEST FRIDAY. CLOUD TO GROUND LIGHTNING MAY BE EXPECTED WITH
CONVECTION...WITH HALF AN HOUR TO AN HOUR OF WETTING AS WELL.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

YOUR LATEST NATIONAL WEATHER SERVICE FORECAST IS AVAILABLE ONLINE
AT WWW.WEATHER.GOV/ALBANY
Hazardous weather outlook, May 31, 4:15 AM EDT, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
415 AM EDT THU MAY 31 2007

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-011100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
415 AM EDT THU MAY 31 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED...MAINLY THIS AFTERNOON ACROSS
THE HIGHER ELEVATIONS INCLUDING ALONG A FRONTAL BOUNDARY EXTENDING
FROM THE ADIRONDACKS...LAKE GEORGE REGION AND SOUTHERN VERMONT.
ALONG THIS BOUNDARY...SOME OF THESE STORMS MAY BECOME SEVERE WITH
WIND GUSTS TO 60 MPH...PENNY SIZE HAIL AND FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES.  THESE STORMS WILL TRACK EAST-SOUTHEAST AROUND 20
MPH.  THUNDERSTORMS WILL DECREASE IN COVERAGE THIS EVENING WITH THE
LOSS OF DAYTIME HEATING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY AFTERNOON THROUGH
SUNDAY...WITH THE HIGHEST PROBABILITY OF THUNDERSTORMS DURING THE
AFTERNOON AND EARLY EVENING HOURS.  AT THIS TIME...THE MAIN HAZARDS
WOULD BE FROM FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY
RAINFALL.  STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER
SERVICE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON ACROSS
NORTHWEST CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW
YORK AND SOUTHERN VERMONT.

WWW.WEATHER.GOV/ALBANY

In the hours before

Local storm report, May 31, 3:10 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
310 PM EDT THU MAY 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     TSTM WND DMG     CHARLTON                42.93N 73.97W
05/31/2007                   SARATOGA           NY   NWS EMPLOYEE

            TWO TREES DOWN.

&&
Local storm report, May 31, 3:22 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
322 PM EDT THU MAY 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             RUSSIA                  43.26N 75.08W
05/31/2007  M1.00 INCH       HERKIMER           NY   PUBLIC

&&
Local storm report, May 31, 3:25 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
325 PM EDT THU MAY 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             RUSSIA                  43.26N 75.08W
05/31/2007  E0.75 INCH       HERKIMER           NY   PUBLIC

0312 PM     HAIL             RUSSIA                  43.26N 75.08W
05/31/2007  M1.00 INCH       HERKIMER           NY   PUBLIC

&&
Local storm report, May 31, 4:02 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
402 PM EDT THU MAY 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HAIL             ALBANY                  42.66N 73.78W
05/31/2007  M0.75 INCH       ALBANY             NY   NWS EMPLOYEE

            AT NWS OFFICE

&&
Local storm report, May 31, 4:09 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
409 PM EDT THU MAY 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             EAST GREENBUSH          42.59N 73.70W
05/31/2007  E0.88 INCH       RENSSELAER         NY   TRAINED SPOTTER

&&
Local storm report, May 31, 4:17 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
417 PM EDT THU MAY 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             POESTENKILL             42.69N 73.56W
05/31/2007  E1.75 INCH       RENSSELAER         NY   TRAINED SPOTTER

&&

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 2:41 PM EDTSevere Thunderstorm WarningALYHerkimer64 min
May 31, 2:56 PM EDTSevere Thunderstorm WarningALYFulton, Saratoga49 min
May 31, 3:10 PM EDTSevere Thunderstorm WarningALYSchenectady58 min
May 31, 3:41 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer64 min
May 31, 5:30 PM EDTSevere Thunderstorm WarningALYBerkshire60 min

Nearby

Severe Thunderstorm Warnings in New York, 2007Severe Thunderstorm Warnings in Massachusetts, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.